# SDR AALA974098

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 799
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT CORROSION ON THE UPPER SURFACE AT THE MAIN CABIN FLOOR BEAM.  THE BLEND-OUT EXCEEDS SRM MAX LIMITS.  ROTOPEENED AND REFINISHED BLEACHED AREA.  FILLED BLENDOUTS WITH BM 5-95 SEALANT AS NECESSARY.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-1548.  TST:  13,573.08 HOURS.  CYCLES:  2,177.  (X)
